MathSciNet Relay Station
MathSciNet bibliographic data
MR2255495 57M50 (30F40)
Soma, Teruhiko Existence of ruled wrappings in hyperbolic 3-manifolds. Geom. Topol. 10 (2006), 1173–1184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement